# SDR MASA2010102401166

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 11,031 hours, 8,064 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED OPEN PLCD DAMAGED.	MX REMOVED AND REPLACED MED OPEN PLCD AS REQUIRED.
